# SDR CA030411001

- Difficulty date: March 27, 2002
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 727217
- Aircraft time: 68,832 hours
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: BACC45ZT18A31P6
- Condition: Shorted
- Location: Fire Detection
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AILERION, SPOILER SHUT OFF VALVE, WHEEL WELL FIRE DETECTION AND PACK COOLING FAN CIRCUIT BREAKERS TRIPPED AFTER LANDING. FOUND CONNECTOR RECEPTACLE D4658J AT BS 870 (LEFT OF KEELBEAM IN AIR CONDITIONING BAY) SHORTED. REPLACED CONNECTOR IAW STANDARD PRACTICES.
